International Journal of Theoretical Physics

, Volume 22, Issue 4, pp 315–321 | Cite as

Decoupling theorem of quantum field theory in Minkowski space

  • Edward B. Manoukian
Article

Abstract

The decoupling theorem of quantum field theory with massive particles is proved in Minkowski space when all the masses of the theory are led to go to infinity. The theorem establishes the vanishing property, in the distributional sense, of (absolutely convergent) Feynman amplitudes in a model independent way with subtractions performed at the origin. This extends previous efforts dealing with the proof of the theorem in the Euclidean region.

Keywords

Field Theory Elementary Particle Quantum Field Theory Massive Particle Minkowski Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Ambjørn, J. (1979).Communications in Mathematical Physics,67, 109.Google Scholar
  2. Appelquist, T., and Carazzonne, J. (1975).Physical Review D,11, 2856.Google Scholar
  3. Atiyah, M. (1970).Communications in Pure and Applied Mathematics,23, 145.Google Scholar
  4. Bernstein, I. N., and Gel'fand, S. I. (1969).Funct. Annal. Appl.,3, 68.Google Scholar
  5. Collins, E. G. J., Wilczek, F., and Zee, A. (1978).Physical Review D,18, 242.Google Scholar
  6. Hagiwara, T., and Nakazawa, N. (1981).Physical Review D,23, 959.Google Scholar
  7. Hahn, Y., and Zimmermann, W. (1968).Communications in Mathematical Physics,10, 330.Google Scholar
  8. Hepp, K. (1966).Communications in Mathematical Physics,2, 301.Google Scholar
  9. Hironaka, H. (1964).Annals of Mathematics,79, 109.Google Scholar
  10. Huff, C. F. D., and Prewett, O. (eds.). (1979).The Nature of the Physical Universe, John Wiley & Sons, New York.Google Scholar
  11. Kazama, Y., and Yao, Y.-P. (1980a)Physical Review D,21, 1116, 1138; (1980b).Physical Review D,22, 514.Google Scholar
  12. Lowenstein, J. H., and Speer, E. (1976).Communications in Mathematical Physics,47, 43.Google Scholar
  13. Manoukian, E. B. (1981).Journal of Mathematical Physics,22, 572, 2258.Google Scholar
  14. Poggio, E. C., Quinn, H. R., and Zuber, J. B. (1977).Physical Review D,15, 1630.Google Scholar
  15. Schwartz, L. (1978).Théorie des Distributions, Hermann, Paris.Google Scholar
  16. Toussaint, D. (1978).Physical Review D,18, 1626.Google Scholar
  17. Zimmermann, W. (1968).Commun. Math. Phys. 11, 1.Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • Edward B. Manoukian
    • 1
  1. 1.Royal Military College of CanadaKingstonCanada

Personalised recommendations